MAUDE Adverse Event Report: NEOMED, INC. NEOMED ENTERAL FEEDING TUBE; TUBE, NASOGASTRIC

NEOMED, INC. NEOMED ENTERAL FEEDING TUBE; TUBE, NASOGASTRIC
Model Number FTM5.0P-EO
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
The hard plastic port at the top of the feeding tube has a small cut/tear.There is a small black arrow drawn onto the device pointing at the cut.This cut causes the device to leak.

Brand Name
NEOMED ENTERAL FEEDING TUBE
Common Device Name
TUBE, NASOGASTRIC
Manufacturer (Section D)
NEOMED, INC.
100 londonderry ct
suite 112
woodstock GA 30188
MDR Report Key7826147
Report Number7826147
Device Sequence Number2446801
Product Code BSS
UDI-Device Identifier00817584010253
UDI-Public(01)00817584010253
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2018
Report Date (Section F) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFTM5.0P-EO
Device Catalogue NumberFTM5.0P-EO
Device Lot Number20180620
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/29/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 DA
Date Report Sent to FDA07/30/2018